# SDR GUUA06020701

- Difficulty date: June 2, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- Aircraft time: 23,782 hours, 28,275 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: H111541
- Condition: Shorted
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9282, DURING APPROACH WHEN LANDING GEAR SELECTED DOWN NO (3) GREEN INDICATION CIRCUIT BREAKER POPPED RESET BREAKER AND ALL INDICATIONS OPERATED NORMALLY.  REPLACED RIGHT MAIN LANDING GEAR UPLOCK SWITCH. LANDING GEAR OPERATIONAL CHECK NORMAL. TEST FLIGHT SATISFACTORY.
